
P K 100MG/162.5MG SUSPENSION
Manufacturer
East African (India) Overseas
Salt Composition
Ibuprofen (100mg) + Paracetamol (162.5mg)
Key Information
Short Description
P K 100MG/162.5MG SUSPENSION is a combination of ibuprofen and paracetamol, used to reduce pain and fever in children and infants.
Dosage Form
Suspension
Introduction
P K 100MG/162.5MG SUSPENSION is a combination of two medicines, ibuprofen and paracetamol. Both of these belong to a class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDS). P K 100MG/162.5MG SUSPENSION helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Directions for Use
Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Give plenty of fluids to your child if diarrhea occurs as a side-effect.
Safety Information
Side Effects
No common side effects listed.
How it works
P K 100MG/162.5MG SUSPENSION is a combination of two medicines: Ibuprofen and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
Quick Tips
P K 100MG/162.5MG SUSPENSION is used to reduce pain as well as fever in children and infants. Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Give plenty of fluids to your child if diarrhea occurs as a side-effect. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Stop the medicine and consult your child's doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine. If P K 100MG/162.5MG SUSPENSION does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.
Related Medicines

Bruace Suspension

Ibukind Plus 100 mg/162.5 mg Suspension

Children's Combipain Suspension Orange

Fenceta Plus 100mg/162.5mg Suspension

Adiflam Plus Suspension

Dolofen Suspension

Artigesic 100 mg/162.5 mg Suspension

Ibu P 100 mg/162.5 mg Suspension

Dolomec Suspension
